Doctor insights on:
Burning Itching Hands And Feet In Lupus
My feet are itchy and burning after itching....and knees arms hands feet itches in night more...help me..i got red rashes after 2 days of itching..tq?
Clean, don't scratch: Clean the bedding well. Gently clean your body well too and wipe w/ diluted vinegar or witch hazel, etc. Use a hypoallergic lotion too. Take Benadryl (diphenhydramine) as directed. If you still suffer, see a Dr. You might need a lb test and/or a Rx anti-inflammatory. Try hard to not scratch! Avoid infection. ...Read more
The bottom of my feet and the palms of my hands are red and burning and itching. What could this be from.
Dermatitis : Bright red inflammatory itching tops of the feet and hands are consistent with some sort of atopic or allergic reaction to some object or organism. Acute atopic dermatitis is consistent with such symptoms. Try otc Hydrocortisone as a first aid treatment, but it does not subside within 72 hours, seek a dermatologist for a more throrogh examination. ...Read moreSee 1 more doctor answer
16-year-old with sudden onset of burning, itching, bright red hands and feet that sometimes tingle. What could it be?
Developed intense itching and burning on the palms of my hands and bottoms of my feet. Difficulty walking due to itching and burning of my feet. ?
Need exam: Palms & soles with these symptoms needs an examination because there a number of things that it could be & these need to be ruled in & out by inspection, blood work, & history. At any rate, if this is an absolutely brand new set of symptoms which have never been discussed with a doctor then, you've now figured out the time to go...NOW.....some blood work will help and then, appropriate medication ...Read more
I started taking cymbalta (duloxetine) could it cause burning and itching of hands and feet and sour stomach and loose bowls ?
Yes: It can cause all those things, although the itching hands is less common. More info on side effect here: http://www.Webmd.Com/drugs/drug-91491-cymbalta+oral.Aspx?Drugid=91491;drugname=cymbalta+oral;pagenumber=6 also, if you are taking it for depression, be aware that medication alone is not optimal treatment. Consider psychotherapy, or psychotherapy + meds. ...Read more
Itching and burning all over cold chills headache worse at night. Feel like feet and hand is asleep. Hx of utis and ovarian cysts, kid stones ?
Kidney infection : could be sign of kidney infection or pyelonephritis. I would get some bloodwork and urinalysis, and get a check up by your family doctor ASAP, or if getting worse go to urgent care or ER because you could get worse quickly without antibiotics if indeed it is pyelonephritis. ...Read more
Okay vag discharge is milky white and like a mucus. No burning or itching and only have sex with my spouse as he does me. Could lupus meds cause this?
I have a rash that is forming up all over my body, some areas itch some areas don't. My feet and hands are what itches the most. What is the cause?
Not all swelling bad: Swelling in the hands in the morning, or swelling in the feet in the evening is often due to water retention, and is harmless. Avoiding excess salt, and using support hose can help. Persistent swelling that is localized to joints, or associated with redness, warmth, or tenderness may be signs of arthritis. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Itching and burning hands and feet
- Burning feeling in hands and feet lupus
- Lupus burning feet
- Ask a doctor a question free online
- Lupus burning soles of feet
- Lupus and tingling in feet and hands
- My feet are itching and burning
- Burning itching feet at night
- Talk to a dermatologist online